Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Remeron And/or Adderall And/or Propranolol


  • Please log in to reply
2 replies to this topic

#1 TheStoicAgnostic

TheStoicAgnostic

    Newbie

    ID: 9479

  • Newbie
  • Pip
  • 24 posts

Posted 18 November 2007 - 07:56 PM

my situation is this

when i first started with my new psych over a year ago she started with remeron and propranolol
one of my biggest struggles was school and concentrating and when i started that i just slept all day and never went to school
so i did remeron at night and adderall to help me combat the fatigue and focus better
and the propranolol i had barely touched went back into my cabinet for a long time

i still have an absurd amount of anxiety when approaching situations
they say you should practice speech's for class but somehow practicing makes it even more anxious for me like i feel i am chained to words
can't really explain that
but i have in the past taken huge percentages off my grade just to avoid this but i cant do that anymore

so, now i'm rethinking these
i've tried to research interactions and the only thing i found was a moderate warning with remeron and propranolol
but when i first started treatment i was combining them
i have to go talk to one of my professors and i am that anxious and i'm afraid i will not be able to say everything i need to say
even though it's not a typical anxious event
anything i plan on that involves me interacting with people tends to grow into something very scary
so, today i did not take any other med and broke one up into a very small piece to test
i didnt die so i just tried a half of one and i'm still alive
i'm still a bit cautious so i'm not going to take remeron tonite so i can take one whole one first thing in the morning
i have no intention on taking them regularly but i figured this would be a better test just going into the teachers office to talk about class work

i guess with all this blather
I'm wondering if either I should not be trying this though I am pretty sure I will anyway
or
If it's actually not that bad and I'm being paranoid about it

I read some directions are 10-40mg; 3-4 times a day
mine are only 10mg and i only plan on taking it once(and again when i do presentations).... hope that's enough
i'm not overly concerned with missing a dose of remeron because I missed a few during the summer working too late
i don't recommend it but it wouldn't be the first time

Edited by lambvet, 18 November 2007 - 10:04 PM.
Paragraph deleted; against our TOS

All things are our relatives; what we do to everything, we do to ourselves. All is really One

#2 lambvet

lambvet

    Premium Member

    ID: 16232

  • Premium Platinum Member
  • PipPipPipPipPipPipPipPip
  • 8,655 posts
  • Gender:Male
  • Location:Sun City West, Arid-zone

Posted 05 December 2007 - 08:26 PM

Hi TSA,

I appears that you may be the only one on DF using these combinations. I hope that someone stumbles over your topic with some real experience. Keep checking in, we will see how this transpires.

Peace and Love.... wayne :hearts:

* * * NOTE: Administration/Moderator Team members are not Mental Health or Medical Professionals. * * *

(if you have any questions about your care or treatment, please contact your Doctor or Therapist for advice,
those of us here on DepressionForums are here as your personal peer support system.)


* * * * * If you feel you have an emergency, please click on one of the hotlines below. * * * * *


Posted ImagePosted Image U.S. Hotlines ❤ ❤ Posted Image U.K. Hotlines ❤ ❤ Posted Image International HotlinesPosted Image

" Angels fly because they take themselves lightly "


#3 lawlercaust

lawlercaust

    Newbie

    ID: 18332

  • Newbie
  • Pip
  • 10 posts

Posted 10 December 2007 - 04:52 AM

Hey, I'm an Adderall vet and have been taking Remeron as well for a time now.

In my experience Adderall is a MAJOR factor, and it only compounds the amount of anxiety/tension you feel when approached with a potentially anxious situation. I understand where youre coming from with the whole "Adderall because it helps me focus" thing. From my personal experience, however being on a dose of amphetamine tends to CREATE social phobias rather than help them.

One experience in particular included me getting up in front of the class and presenting a topic for debate open for discussion. I blush very easily, and for a guy this is extremely awkward. I recall in the days leading up to the presentation saying "I do NOT want to do this" with a tone of dread and apprehension out loud. I postponed the presentation until the teacher basically said "get up and present or I'll fail you." I took an extra large dose of Adderall that day hoping it would help. It instead made the presentation very awkward sounding, and made me feel nearly paranoia as i stood in front of the class presenting.

Adderall over any period of time tends to make me sort of shy away from social interaction, and makes me dread simple stuff like meeting with my professor.

Remeron so far has been literally NO help as far as anxiety goes. Adderall seems to override the anxiolytic properties in a big way. The only way I've learned to cope is to abstain from using Adderall until I really really need to, and even then I notice the social phobia symptoms you describe DAYS after I take Adderall. It is a powerful drug, you should look into taking it only when you REALLY need to. The only problem I've had is staying away from it altogether and getting anything done without it.

I'm trying to get away from it, but I don't see an end in sight... kinda depressing in itself.

Anyway, not to make this into a rant. To summarize, I have taken Adderall and Remeron and I notice the same symptoms you describe, Remeron doesnt seem to do jack as far as relieving anxiety. In fact I question whether or not it's helping me at all any more.

As far as Propranolol, I don't have any experience with it whatsoever.

Edited by lawlercaust, 10 December 2007 - 04:55 AM.





1 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users


    Bing (1)